Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Trees and discrete subgroups of Lie groups over local fields


Author: Alexander Lubotzky
Journal: Bull. Amer. Math. Soc. 20 (1989), 27-30
MSC (1985): Primary 22E40; Secondary 20G25
MathSciNet review: 945301
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 22E40, 20G25

Retrieve articles in all journals with MSC (1985): 22E40, 20G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15686-3
PII: S 0273-0979(1989)15686-3